MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT; RIGHT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT; RIGHT MANDIBULAR COMPONENT
Model Number TYY-NNNNRM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon decided to remove the tmj devices due to infection, and plans to replace them soon.Multiple mdrs were submitted.(reference: 2031049-2021-00005).
 
Event or Problem Description
The right tmj devices were removed due to infection.

Brand Name
PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Common Device Name
RIGHT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key11190264
Report Number2031049-2021-00006
Device Sequence Number677448
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRM0
UDI-Public+B004TYYNNNNRM0/$$3201101W48736
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2020
Device Model NumberTYY-NNNNRM
Device Catalogue NumberTYY-NNNNRM
Device Lot NumberW48736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR